MathSciNet Relay Station
MathSciNet bibliographic data
MR1174253 (93h:57037) 57Q45 (57M25 57N70)
Gilmer, P.; Livingston, C. The Casson-Gordon invariant and link concordance. Topology 31 (1992), no. 3, 475–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement